# SDR ASAA0010046

- Difficulty date: March 24, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS WOULD NOT TEST AT ROWS 3 AND 8 AND 11.  REPLACED BATTERY (P/N 86-2-1014-4)AT ROW 3, AND BATTERY AND RECEIVER (P/N 88-3-2003-1-2) AT ROWS 8 AND 11.  LIGHTS OPERATED NORMALLY.  (M)
